Journal of Symbolic Logic

The full binary tree cannot be interpreted in a chain

Alexander Rabinovich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that for no chain C there is a monadic-second order interpretation of the full binary tree in C.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 4 (2010), 1489-1498.

Dates
First available in Project Euclid: 4 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1286198158

Digital Object Identifier
doi:10.2178/jsl/1286198158

Mathematical Reviews number (MathSciNet)
MR2767980

Zentralblatt MATH identifier
1211.03021

Citation

Rabinovich, Alexander. The full binary tree cannot be interpreted in a chain. J. Symbolic Logic 75 (2010), no. 4, 1489--1498. doi:10.2178/jsl/1286198158. https://projecteuclid.org/euclid.jsl/1286198158


Export citation